| Model Number |
AT120164 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The sample and a photo was returned for evaluation and the investigation is confirmed for pebax peeling and material rupture.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at120164 pta balloon dialation catheter allegedly experienced material rupture and peeled material.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.